# SDR DL72S960171

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE FOLLOWING DAMAGE WAS FOUND REQUIRING MRR'S N/R 0058 CRACKS FOUND IN NR 9 AND NR 18 RIB.  REPAIRED PER M/M 57-54-0 FIG 805.  N/R 0059 CRACKS FOUND IN REPAIR DOUBLERS ON NR 11 AND 12 RIBS.  REPAIRED PER M/M 57-54-00.  N/R 0062 CRACK FOUND IN UPPER SKIN AT FENCE MOUNTING HOLE.  REPAIRED PER M/M 57-54-0 FIG 813 FOR NR 4 L/E SLAT.
